Relative ampleness in rigid geometry
Annales de l'Institut Fourier, Volume 56 (2006) no. 4, p. 1049-1126

We develop a rigid-analytic theory of relative ampleness for line bundles and record some applications to faithfully flat descent for morphisms and proper geometric objects. The basic definition is fibral, but pointwise arguments from the algebraic and complex-analytic cases do not apply, so we use cohomological properties of formal schemes over completions of local rings on rigid spaces. An analytic notion of quasi-coherence is introduced so that we can recover a proper object from sections of an ample bundle via suitable Proj construction. The locus of relative ampleness in the base is studied, as is the behavior of relative ampleness with respect to analytification and arbitrary extension of the base field. In particular, we obtain a quick new proof of the relative GAGA theorem over affinoids.

Nous développons une théorie analytique rigide de l’amplitude relative pour les fibrés en droites et notons quelques applications à la descente fidèlement plate de morphismes et d’objets géométriques propres. Nous utilisons la définition fibrée, mais nous ne pouvons pas appliquer les arguments ponctuels des cas algébrique et analytique complexe. Nous devons donc utiliser des propriétés cohomologiques des schémas formels sur les anneaux locaux complétés des espaces rigides. Nous introduisons une notion analytique de quasi-cohérence pour retrouver un objet à partir des sections d’un fibré ample par une construction Proj convenable. Nous étudions le lien d’amplitude relative et le comportement de l’amplitude relative par rapport à l’analytification et à l’extension du corps de base arbitraire. En particulier, nous obtenons une démonstration nouvelle rapide du théorème GAGA relatif sur les affinoïdes.

DOI : https://doi.org/10.5802/aif.2207
Classification:  14G22,  14D15
Keywords: Ampleness, rigid geometry, descent
@article{AIF_2006__56_4_1049_0,
     author = {Conrad, Brian},
     title = {Relative ampleness in rigid geometry},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {56},
     number = {4},
     year = {2006},
     pages = {1049-1126},
     doi = {10.5802/aif.2207},
     mrnumber = {2266885},
     zbl = {1125.14009},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2006__56_4_1049_0}
}
Conrad, Brian. Relative ampleness in rigid geometry. Annales de l'Institut Fourier, Volume 56 (2006) no. 4, pp. 1049-1126. doi : 10.5802/aif.2207. http://www.numdam.org/item/AIF_2006__56_4_1049_0/

[1] Artin, M. Algebraization of formal moduli. I, Global Analysis (Papers in Honor of K. Kodaira), Univ. Tokyo Press, Tokyo (1969), pp. 21-71 | MR 260746 | Zbl 0205.50402

[2] Berkovich, V. Spectral theory and analytic geometry over non-Archimedean fields, Mathematical Surveys and Monographs, Amer. Math. Soc., Tome 33 (1990) | MR 1070709 | Zbl 0715.14013

[3] Berkovich, V. Étale cohomology for non-Archimedean analytic spaces, Publ. Math. IHÉS, Tome 78 (1993), pp. 7-161 | Numdam | MR 1259429 | Zbl 0804.32019

[4] Bierstone, E.; Milman, P. Semianalytic sets and subanalytic sets, Publ. Math. IHÉS, Tome 67 (1988), pp. 5-42 | Numdam | MR 972342 | Zbl 0674.32002

[5] Bosch, S.; Görtz, U. Coherent modules and their descent on relative rigid spaces, J. reine angew. Math., Tome 495 (1998), pp. 119-134 | Article | MR 1603849 | Zbl 0884.14009

[6] Bosch, S.; Günzter, U.; Remmert, R. Non-Archimedean analysis, Springer-Verlag (1984) | MR 746961 | Zbl 0539.14017

[7] Bosch, S.; Lütkebohmert, W. Formal and rigid geometry I, Math. Annalen, Tome 295 (1993), pp. 291-317 | Article | MR 1202394 | Zbl 0808.14017

[8] Bosch, S.; Lütkebohmert, W. Formal and rigid geometry II, Math. Annalen, Tome 296 (1993), pp. 403-429 | Article | MR 1225983 | Zbl 0808.14018

[9] Bosch, S.; Lütkebohmert, W.; Raynaud, M. Néron Models, Springer-Verlag (1990) | MR 1045822 | Zbl 0705.14001

[10] Bosch, S.; Lütkebohmert, W.; Raynaud, M. Formal and rigid geometry III. The relative maximum principle, Math. Annalen, Tome 302 (1995), pp. 1-29 | Article | MR 1329445 | Zbl 0839.14013

[11] Conrad, B. Irreducible components of rigid spaces, Ann. Inst. Fourier Grenoble, Tome 49 (1999), pp. 473-541 | Article | Numdam | MR 1697371 | Zbl 0928.32011

[12] Conrad, B. Higher-level canonical subgroups in abelian varieties (2005) (in preparation)

[13] Conrad, B. Modular curves and rigid-analytic spaces (2005) (submitted) | MR 2217566 | Zbl 1156.14312

[14] Conrad, B. Rigid spaces and algebraic spaces (2005) (in preparation)

[15] Dieudonné, J.; Grothendieck, A. Éléments de géométrie algébrique, Publ. Math. IHÉS, Tome 4, 8, 11, 17, 20, 24, 28, 32 (1960–1967) | Numdam

[16] Fresnel, J.; Matignon, M. Sur les espaces analytiques quasi-compact de dimenion 1 sur un corps valué complet ultramétrique, Ann. Mat. Pura Appl., Tome 145 (1986), pp. 159-210 | Article | MR 886711 | Zbl 0623.32020

[17] Fresnel, J.; Van Der Put, M. Rigid analytic geometry and its applications, Birkhäuser, Boston (2004) | MR 2014891 | Zbl 02043955

[18] Frisch, J. Points de platitude d’un morphisme d’espaces analytiques complexes, Inv. Math., Tome 4 (1967), pp. 118-138 | Article | MR 222336 | Zbl 0167.06803

[19] Godement, R. Théorie des faiseaux, Hermann, Paris (1973) | MR 345092

[20] Grauert, H.; Remmert, R. Bilder und Urbilder analytishcer Garben, Annals of Math., Tome 68 (1958), pp. 393-443 | Article | MR 102612 | Zbl 0089.06003

[21] Grauert, H.; Remmert, R. Theory of Stein spaces, Springer-Verlag Tome 239 (1979) | MR 580152 | Zbl 0433.32007

[22] Grauert, H.; Remmert, R. Coherent analytic sheaves, Springer-Verlag Tome 265 (1984) | MR 755331 | Zbl 0537.32001

[23] Grothendieck, A. Techniques de construction en géométrie analytique IX: quelques problèmes de modules, exposé 16, Séminaire H. Cartan (1960/61), pp. 1-20 | Numdam | Zbl 0142.33504

[24] Grothendieck, A. Techniques de construction et théorèmes d’existence en géométrie algébrique IV: les schémas de Hilbert, exposé 221, Séminaire Bourbaki 1960/61, Secrétariat mathématique, 11 rue Pierre Curie, Paris (1961) | Numdam | MR 1611207 | Zbl 0236.14003

[25] Grothendieck, A. Techniques de construction et théorèmes d’existence en géométrie algébrique V. Les schémas de Picard: théorèmes d’existence, exposé 232, Séminaire Bourbaki 1961/62, Secrétariat mathématique, Paris (1962) | Numdam | MR 146040 | Zbl 0238.14014

[26] Grothendieck, A. Revêtements étales et groupe fondamental, Lecture Note in Math., Springer-Verlag, New York, Tome 224 (1971) | MR 354651

[27] Grothendieck Et Al., A. Théorie des intersections et théorème de Riemann-Roch, Lecture Note in Math., Springer-Verlag, New York, Tome 225 (1971) | MR 354655

[28] Gubler, W. Local heights on subvarieties over non-Archimedean fields, J. reine angew. Math., Tome 498 (1998), pp. 61-113 | Article | MR 1629925 | Zbl 0906.14013

[29] Hakim, M. Topos annelés et schémas relatifs, Springer-Verlag, Ergenisse der mathematik und ihrer grenzgebiete, Tome 64 (1972) | MR 364245 | Zbl 0246.14004

[30] Houzel, C. Géométrie analytique locale: I, II, exposés 18–19, Séminaire H. Cartan (1960/61) | Numdam | Zbl 0121.15906

[31] Kiehl, R. Der Endlichkeitssatz für eigentliche Abbildungen in der nichtarchimedischen Funktionentheorie, Inv. Math., Tome 2 (1967), pp. 191-214 | Article | MR 210948 | Zbl 0202.20101

[32] Kisin, M. Local constancy in p-adic families of Galois representations, Math. Z., Tome 230 (1999), pp. 569-593 | Article | MR 1680032 | Zbl 0932.32028

[33] Köpf, U. Über eigentliche familien algebraischer varietäten über affinoiden räumen, Schriftenreihe Math. Inst. Münster, 2. Serie. Heft, Tome 7 (1974), pp. iv+72 | MR 422671 | Zbl 0275.14006

[34] Lütkebohmert, W. Der Satz von Remmert-Stein in der nichtarchimedischen Funktionentheorie, Math. Z., Tome 139 (1974), pp. 69-84 | Article | MR 352527 | Zbl 0283.32022

[35] Lütkebohmert, W. Formal-algebraic and rigid-analytic geometry, Math. Annalen, Tome 286 (1990), pp. 341-371 | Article | MR 1032938 | Zbl 0716.32022

[36] Lütkebohmert, W. On compactification of schemes, Manus. Math., Tome 80 (1993), pp. 95-111 | Article | MR 1226600 | Zbl 0822.14010

[37] Matsumura, H. Commutative ring theory, Cambridge Univ. Press (1986) | MR 879273 | Zbl 0603.13001

[38] Mochizuki, S. Foundations of p-adic Teichmüller theory, AMS/IP Studies in Adv. Math., Intl. Press, Cambridge, Tome 11 (1999) | MR 1700772 | Zbl 0969.14013

[39] Mumford, D. Abelian varieties, Oxford University Press, Bombay (1970) | MR 282985 | Zbl 0223.14022

[40] Schoutens, H. Blowing up in rigid analytic geometry, Bull. Belg. Math. Soc., Tome 2 (1995), pp. 399-417 | MR 1355829 | Zbl 0854.32020

[41] Siu, Y-T. Noetherianness of rings of holomorphic functions on Stein compact subsets, Proc. Amer. Math. Soc., Tome 21 (1969), pp. 483-489 | MR 247135 | Zbl 0175.37402

[42] Temkin, M. On local properties of non-Archimedean analytic spaces, Math. Annalen, Tome 318 (2000), pp. 585-607 | Article | MR 1800770 | Zbl 0972.32019